Power, S. C. and Heffernan, D. (1997) Limits of sums of digraph algebras with reduced digraphs having two vertices. International Journal of Mathematics, 8 (1). pp. 61-82. ISSN 1793-6519Full text not available from this repository.
We obtain a K-theoretic classification of limits of direct sums of 2 × 2 block upper triangular matrix algebras with respect to regular embeddings. An intrinsic characterisation of these algebras is also obtained.
|Journal or Publication Title:||International Journal of Mathematics|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||14 Nov 2008 12:21|
|Last Modified:||07 Jan 2015 13:12|
Actions (login required)